# SDR AWXA9800165

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 659
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLEANING AND OK TO CLOSE FLOOR PANELS, FOUND CRACKS NOTED FLOORBEAM AT STA 659, BLO.  REMOVED DAMAGED SECTION NDT EXISTING HOLES, NO CRACKS NOTED.  FABRICATED REPAIR PARTS INSTALLED PER SB737-57-1210.
